# SDR P5CA2017030800071

- Difficulty date: March 8, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,128 hours, 19,995 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH WX RADAR SYS R SELECTED, WXR R FAIL. PERFORMED GROUND OPERATIONAL CHECK & RT WX SYSTEM TEST OK IAW AMM 34-43-00.
